Translator Disclaimer
2015 The $SU(2)$-character varieties of torus knots
Javier Martínez-Martínez, Vicente Muñoz
Rocky Mountain J. Math. 45(2): 583-600 (2015). DOI: 10.1216/RMJ-2015-45-2-583

Abstract

Let $G$ be the fundamental group of the complement of the torus knot of type $(m,n)$. We study the relationship between $SU(2)$ and $\sldos$-representations of this group, looking at their characters. Using the description of the character variety of $G$, $X(G)$, we give a geometric description of $Y(G)\subset X(G)$, the set of characters arising from $SU(2)$-representations.

Citation

Download Citation

Javier Martínez-Martínez. Vicente Muñoz. "The $SU(2)$-character varieties of torus knots." Rocky Mountain J. Math. 45 (2) 583 - 600, 2015. https://doi.org/10.1216/RMJ-2015-45-2-583

Information

Published: 2015
First available in Project Euclid: 13 June 2015

zbMATH: 1349.14048
MathSciNet: MR3356629
Digital Object Identifier: 10.1216/RMJ-2015-45-2-583

Subjects:
Primary: 14D20, 57M25, 57M27

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.45 • No. 2 • 2015
Back to Top